Online Store

best products from Thailand

+66 95 87 45 220

Online Store Thai Voyage

ThaiVoyage2013@gmail.com

Currency:
Language:
The cart is empty!


Left

buy Slimming Coffee Truslen

To buy t-shirts Police



Right

To buy cosmetics Mistine

To buy cosmetics Tropicana

To buy cosmetics Abhaibhubejhr

To buy cosmetics Po Care

To buy cosmetics Boots

To buy cosmetics Sabai Arom

To buy cosmetics Madame Heng

To buy cosmetics Isme

To buy cosmetics Inecto

To buy cosmetics Twin Lotus

To buy capsule Kongka Herb

Buy Supaporn Cosmetics

To buy cosmetics Pannamas

To buy cosmetics Thanyaporn

Заказать обратный звонок

×

Individual order

×

TRACK THE PARCEL

Categories

Our partners Banners exchange Product Certificates

Сustomer Reviews

Eugeniya (Kazan)
«  The parcel arrived intact, additionally inside a newspaper Packed for density. Sending the next ..»

2017-04-24 16:57:07
stars



Catherine ()
«    Super! Hesitated at first, but doubts have disappeared after communicating with the seller, al..»

2017-04-24 09:18:27
stars



Natalia (Novotro...)
« Package received, all neatly Packed. A big thank you for the gift! ..»

2017-04-23 07:47:16
stars



Language:

If you want buy the goods wholesale, go to section for wholesalers.

 

Pills against the flu, colds, runny nose and temperature Decolgen (tablets)

Manufacturer: Thailand
Product code: 4310-01
Vendor code: TV001496
Availability: Are available
Price: 0.62USD
amount:        Add to Wish List
Add to Compare
Antipyretic and analgesic Thai drug against colds and flu symptoms - Thai Decolgen effective pills.
Medicine Decolgen cold quickly and effectively help with increasing temperature, with all the accompanying cold symptoms - headache, malaise, nasal congestion, sore throat, cough and fever.
It is very effective and popular tool that gives quick relief.
 
Application of the first symptoms of the common cold:
- Adults: 1-2 tablets, pills can be repeated every 6-8 hours;
- Children over 12 years: 1 tablet can be repeated reception of tablets every 4-6 hours.
 
In the package 4 pcs.
Characteristics
Composition of the product Paracetamol 500 mg; Phenylephrine HCl 10 mg; Chlorpheniramine Maleate 2 mg.
Packing Quantity (pcs) 4 tablets

Write a review

Your name:


Your feedback: Attention: HTML It is not supported! Use plain text.

Appraisal: Bad           Good

Enter the code shown in the picture:



Related products